# SDR DALA1101860659

- Difficulty date: November 30, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Misrepaired
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GAINING ACCESS FOR EA 06-075079-3 (UPPER STRUT FTG) FOUND FRAME STA 161 FOR FAIRING LOWER OTBD SIDE HOLES FOR DOME NUTS DOUBLE DRILLED.  COMPLIED WITH ERA 488005-14 REV ORIGINAL DURING HMV ON NON ROUTINE CARD 183087.
